# SDR CALA2016120501033

- Difficulty date: December 5, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 61,584 hours, 25,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAULTED EPSU BATTERY EMER. REMOVED FAULTY EMER BATT AT RT O/W REF MM33-51-38. INSTALLED EPSU BATTERY REF MM 33-51-38-000. OP CHECK NORMAL
